# SDR SIMA200213701

- Difficulty date: May 17, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 04B02D
- Part serial: 9937
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5101 - CREW REPORTED SEVERAL EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY UNIT 10WL IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
